# SDR UPS96220587

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Lt Outbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT O/B AILERON SPAR UPPER CHORD IS CRACKED O/B OF NR 2 HINGE.  REMOVED AND REPLACED UPPER CHORD IAW SRM 51-10-1, 51-30-2 AND BOEING DWG 65-21723.
